# SDR AALA201805249006

- Difficulty date: May 13, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361065800000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 231CF BETWEEN FR 20 TO FR 24, LBL Y254 TO LBL Y765 AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 231CF PER SRM 53-12-00-300-006 AND IRM 9701 REVISION H.
